Free UK Delivery On All Orders



Panadol Paracetamol Tablets Pain Relief Advance, 31.2 g, (16 Tablets)

HandyProducts.co.uk

Regular price £993.99

What are they for? Panadol Advance 500 mg Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 10 years old: Headache Migraine Tension headache Rheumatic and muscle pain Toothache Period pain Backache Helps reduce temperature Sore throat Fever Pain of mild arthritis Aches and pains of colds and flu.

With optizorb formulation Fast absorption Headache Muscle pain Aches & pain of colds & flu Easy on the stomach

Each Tablet contains Paracetamol 500 mg, Also contains a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates

Safety Warning Safety/ warning TAKE SPECIAL CARE CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Ask your doctor before you take this medicine: If you have liver or kidney disease, including alcoholic liver disease. Do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. If symptoms persist consult your doctor. Keep out of the reach and sight of children. Do not use after the expire date As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Maximum of 2 Packets per Customer.

Any extra packets ordered will be automatically cancelled.